Skip to main content

Hermite-Hadamard-Type Inequalities for Increasing Positively Homogeneous Functions


We study Hermite-Hadamard-type inequalities for increasing positively homogeneous functions. Some examples of such inequalities for functions defined on special domains are given.



  1. Dragomir SS, Pearce CEM: Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs. Victoria University, Melbourne City, Australia; 2000.

    Google Scholar 

  2. Dragomir SS, Pearce CEM: Quasi-convex functions and Hadamard's inequality. Bulletin of the Australian Mathematical Society 1998,57(3):377–385. 10.1017/S0004972700031786

    MathSciNet  Article  MATH  Google Scholar 

  3. Pearce CEM, Rubinov AM: -functions, quasi-convex functions, and Hadamard-type inequalities. Journal of Mathematical Analysis and Applications 1999,240(1):92–104. 10.1006/jmaa.1999.6593

    MathSciNet  Article  MATH  Google Scholar 

  4. Rubinov AM, Dutta J: Hadamard type inequality for quasiconvex functions in higher dimensions. preprint, RGMIA Res. Rep. Coll., 4(1) 2001,

    Google Scholar 

  5. Dragomir SS, Pečarić J, Persson LE: Some inequalities of Hadamard type. Soochow Journal of Mathematics 1995,21(3):335–341.

    MathSciNet  MATH  Google Scholar 

  6. Gill PM, Pearce CEM, Pečarić J: Hadamard's inequality for-convex functions. Journal of Mathematical Analysis and Applications 1997,215(2):461–470. 10.1006/jmaa.1997.5645

    MathSciNet  Article  MATH  Google Scholar 

  7. Dragomir SS, Dutta J, Rubinov AM: Hermite-Hadamard-type inequalities for increasing convex-along-rays functions. Analysis 2004,24(2):171–181.

    MathSciNet  MATH  Google Scholar 

  8. Sharikov EV: Hermite-Hadamard type inequalities for increasing radiant functions. Journal of Inequalities in Pure and Applied Mathematics 2003,4(2):1–13. article no. 47 article no. 47

    MathSciNet  Google Scholar 

  9. Rubinov A: Abstract Convexity and Global Optimization, Nonconvex Optimization and Its Applications. Volume 44. Kluwer Academic Publishers, Dordrecht, The Netherlands; 2000:xviii+490.

    Book  Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to GR Adilov.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Adilov, G., Kemali, S. Hermite-Hadamard-Type Inequalities for Increasing Positively Homogeneous Functions. J Inequal Appl 2007, 021430 (2007).

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI:


  • Special Domain
  • Homogeneous Function